MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PAD, GROUNDING, UNIVERSAL, SPLIT, 9'

Medline Industries, LP MEDLINE; PAD, GROUNDING, UNIVERSAL, SPLIT, 9'
Catalog Number PAD9165
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "adhesive not sticking well.".
 
Additional Manufacturer Narrative
The customer reported an adhesive issue: "adhesive not sticking well." medline quality received 2 ea of the item for evaluation, and a functional inspection was conducted with the provided samples; it was found that the items functioned normally, and medline was not able to find any issue with the stickiness, as it stick well and don¿t fall.At this time, the reported concern could not be confirmed, as the samples functioned normally; the cause was not confirmed with received sample.A retrospective review of the past year indicated that there have been couple prior complaints in regard to this issue, none of which were confirmed to be quality issues, and the division will continue to monitor this issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PAD, GROUNDING, UNIVERSAL, SPLIT, 9'
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50944085
Report Number1417592-2026-53988
Device Sequence Number18516407
Product Code GEI
UDI-Device Identifier20193489082538
UDI-Public20193489082538
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K212093
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAD9165
Device Lot Number27122090002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/14/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown